# SDR TWAA9800501

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 350 - DURING FLIGHT CLIMB, CABIN WOULD NOT PRESSURIZE IN AUTO OR MANUAL.  CLOSED L-2 DOOR PROPERLY.  (M)
